# SDR USAA2012111600003

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 59,347 hours, 40,663 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH INSPECTION FORWARD PRESSURE BULKHEAD CRACKED AT FS 178 & WL 218 BETWEEN RBL 5.7 AND RBL 17.  REPAIRED BULKHEAD IAW EO 5300V153 AND B737-400 SRM 53-10-08-2R-9.
